I've messed up my back and shoulder something horrible and that's what I was given. I've been on Seroquel for I don't even know how long (my current dosage is 300mg but it fluxuates with my swings). I'm just worried that I'm not going to wake up tomorrow morning, given the massive sedative properties of the Seroquel and then adding the Flexeril with it's own drowsiness etc. side effects. I'm only 115lbs here, and most mornings I sleep through my alarm for an hour until my son comes in to my room when he gets up. Aaaaahhh...
Anyone know how bad it is to mix Seroquel with Flexeril? I was just prescribed the Flexeril?
Question posted by danacrosby on 5 Nov 2009
Last updated on 11 November 2009 by Anonymous
I actually think it says not to take the flexeril with any meds like seroquel. I went to the er with a bad migraine and that's what they gave me. I wasn't on seroquel anymore because all I did when I was on it was sleep, not very good with a 4 year old daughter! But I read the thingy they give you with your medicines and I really think it said your not supposed to take it with meds like seroquel that make you sleepy. I lmow it said not to take with other sleepin pills and depression meds that make you sleepy cause it will add to that effect. If your worried about the combination, definetly talk to your doctor. Having a child is the reason I stopped takin both. My general doc prescribed lortab for my migraines and I'm going back to my guidance center for a new bipolar med this week. Hope this was a little helpful! God bless!
I take the flexoril when needed for my knee, and it does make me loopy with the seroquel. I haven't been harder to wake up in the morning, but when my son got sick in the middle of the night he had to get my mom because he couldn't wake me up. She was able to though.
Just be careful and make sure Doc knows. I took Flexeril with Lyrica and Methadone after the DOc prescribed it to me long ago and I would pass out, black out, fall asleep all the time. If you are use to the other med it should be fine but it does make you sleepy. Id ask Doc just to be safe if you are real worried.You are tinyer than myself, I weigh 130lbs..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.